# SDR EIA2004016

- Difficulty date: April 1, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,785 hours, 19,185 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LANDING GEAR BAY CANTED BULKHEAD STA. 1261 RBL 0 UPPER INBD CORNER (TEE CHORD) HAS CORROSION.  REMOVED AND REPLACED TEE CHORD AT STA. 1261 RBL 0 PER 747 SRM 51-10-02 PG 1, 51-30-05 PAGES 6-9, 51-30-02 PAGES 8-9 AND 51-10-16 PAGES 1-30.
